Recurrent megajejunum in an adult

  1. Lookup NU author(s)
  2. Filippo Di Franco
  3. Jagnohan Varma
Author(s)Di Franco F, Adedeji OA, Varma JS
Publication type Article
JournalJournal of the Royal Society of Medicine
Year2002
Volume95
Issue7
Pages361-362
ISSN (print)0141-0768
ISSN (electronic)1758-1095
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherRoyal Society of Medicine Press Ltd.
URLhttp://dx.doi.org/10.1258/jrsm.95.7.361
DOI10.1258/jrsm.95.7.361
Actions    Link to this publication